# SDR DALA2020011200204

- Difficulty date: January 12, 2020
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 67,397 hours, 52,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:602 / ACARS TEXT: FRC335201602 EMERG LIGHTS FIRST CLASS CABIN COME ON INT FOR ABOUT 10 SECONDS THEN TURN OFF / INTERIOR. PULLED AND RESET C/B Z37 AND A14.TESTED EMERGENCY LTS PER AMM 33-53.OPS CHECK NORMAL. MONITORED EMERGENCY LIGHTS AND THEY DID NOT COME BACK ON. (LP1441779)
